# SDR RAIA2020032120027

- Difficulty date: March 2, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING LATERAL FAIRING NUTPLATE ATTACH ANGLE SUPPORT ON SIDE OF FUSELAGE BELOW OVER WING EXIT IS CRACKED -           REMOVED LH OVERWING LATERAL FAIRING ATTACH ANGLE SUPPORT AT FR 43, STARTED LOCATING FASTENER HOLES. COMPLETED INSTALL OF NEW LH OVERWING LATERAL FAIRING ATTACH ANGLE.
